# SDR SWIA200413021

- Difficulty date: March 14, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 2,977 hours, 2,662 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 979
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 2,950 hours, 2,646 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL NR 2 CIRCUIT BREAKER 3A5 KEEPS TRIPPING.  REMOVED AND REPLACED THE HORIZONTAL STAB TRIM ACTUATOR AND THE MOTOR CONTROL UNIT.  OPS CHECK GOOD FOR CRJ MM 27-42-01 AND 27-42-05.  MOTOR CONTROL UNIT P/N 7062-3, S/N OFF 1009.
